A Differential Game of Evasion from Many Pursuers
G. I., Ibragimov and Mat Hasim, Risman (2008) A Differential Game of Evasion from Many Pursuers. Malaysian Journal of Mathematical Sciences, 2 (1). pp. 49-58. ISSN 1823-8343
This paper considers a game problem with many pursuers described by infinite systems of differential equations of second order. On the controls of players geometric constraints are imposed. The aim of the pursuers is to capture the evader,while the aim of the evader is the opposite. The theorem on evasion is proved in this paper.
Repository Staff Only: Edit item detail